MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ACM KIT W/ FEMORAL BREAKAWAY NOZZLE; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ACM KIT W/ FEMORAL BREAKAWAY NOZZLE; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0306563000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : not available.
 
Event or Problem Description
It was reported that during a procedure at the user facility the acm nozzle not correctly attaching to cement cartridge.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.Additional information h7, h9.
 
Event or Problem Description

Brand Name
ACM KIT W/ FEMORAL BREAKAWAY NOZZLE
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17474326
Report Number3015967359-2023-01783
Device Sequence Number20648122
Product Code JDZ
UDI-Device Identifier34546540055409
UDI-Public34546540055409
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2023
Device Catalogue Number0306563000
Device Lot Number22363012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2598-2023
Patient Sequence Number1
Patient SexMale